Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 6, 2017, 6:30 PM CST for 7 counties in Iowa. It was in force for 45 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 6:30 PM CST (00:30 UTC)
- Expired
- Mar 6, 2017, 7:15 PM CST
- In force
- 45 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, IA, Boone County, IA, Dallas County, IA, Madison County, IA, Polk County, IA, Story County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 8 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 6:31 PM CST | TSTM WND GST 60 | 2 S Boone, IA | RETIRED NWS EMPLOYEE. FEW PIECES PEA SIZE HAIL AND SMALL TWIGS DOWN. . |
| Mar 6, 6:31 PM CST | HAIL 1 | 1 N Earlham, IA | RELAYED FROM LAW ENFORCEMENT. |
| Mar 6, 6:40 PM CST | TSTM WND DMG | 1 Nnw Gilbert, IA | DELAYED REPORT. 1-2 FT DIAMETER PINE TREE ACROSS THE ROAD. POWERLINES DOWN IN GILBERT. SMALL TREE UPROOTED, LIMB DAMAGE. . |
| Mar 6, 6:41 PM CST | TSTM WND GST 60 | 2 S Polk City, IA | ESTIMATED 50-60 MPH WIND GUSTS AT NWS DES MOINES OFFICE. . |
| Mar 6, 6:41 PM CST | TSTM WND GST 60 | 3 S Polk City, IA | ESTIMATED 50-60 MPH WIND GUSTS AT NWS DES MOINES OFFICE. . |
| Mar 6, 6:45 PM CST | TSTM WND GST 60 | 2 Ese Waukee, IA | 50 TO 60 MPH WIND GUSTS AND PEA SIZED HAIL. . |
| Mar 6, 6:45 PM CST | TSTM WND GST 67 | 2 S Ames, IA | . |
| Mar 6, 7:00 PM CST | HAIL 0.75 | 1 Nne Martensdale, IA | REPORT VIA SOCIAL MEDIA. |
| Mar 6, 7:00 PM CST | HAIL 0.88 | Cumming, IA | . |
| Mar 6, 7:03 PM CST | TSTM WND GST 60 | 1 Ne West Des Moines, IA | DIME SIZE HAIL. |
| Mar 6, 7:07 PM CST | HAIL 0.88 | Norwalk, IA | . |
| Mar 6, 7:12 PM CST | TSTM WND DMG | 5 E Boone, IA | 3 FT. DIAMETER TREE DOWN ACROSS 210TH ST. IN THE UNINCORPORATED TOWN OF JORDAN. CHASER SAID STRAIGHT LINE WINDS DID THE DAMAGE. . |
| Mar 6, 7:16 PM CST | TSTM WND GST 60 | 3 N Indianola, IA | NICKEL HAIL AS WELL. CITY OF ACKWORTH HAS NO POWER. . |
| Mar 6, 7:16 PM CST | HAIL 1 | 2 N Indianola, IA | . |
| Mar 6, 7:18 PM CST | TSTM WND DMG | 2 Wnw Sandyville, IA | DOWNED POWER POLE OVER HIGHWAY 92 BLOCKING WESTBOUND TRAFFIC. TIME ESTIMATED BY RADAR. STRAIGHT LINE WINDS. . |
| Mar 6, 7:22 PM CST | TORNADO | 2 Ssw Milo, IA | POSSIBLE TORNADO. BARN DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 1:54 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2603 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -227 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143
WUUS53 KDMX 070030
SVRDMX
IAC001-015-049-121-153-169-181-070115-
/O.NEW.KDMX.SV.W.0022.170307T0030Z-170307T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
630 PM CST MON MAR 6 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Polk County in central Iowa...
Story County in central Iowa...
Madison County in south central Iowa...
Boone County in central Iowa...
Southeastern Adair County in southwestern Iowa...
Dallas County in central Iowa...
Warren County in south central Iowa...
* Until 715 PM CST.
* At 629 PM CST, severe thunderstorms were located along a line
extending from 9 miles north of Boone to 7 miles northeast of Green
Valley Lake, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Indianola, Altoona, Waukee, Boone, Norwalk, Pleasant Hill,
Grimes, Perry, Nevada, Winterset, Adel, Windsor Heights and
Carlisle.
This includes the following highways...
Interstate 35 between mile markers 44 and 72, and between mile
markers 87 and 126.
Interstate 80 between mile markers 99 and 149.
Interstate 235 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for central,
south central and southwestern Iowa.
LAT...LON 4117 9433 4221 9396 4220 9323 4186 9327
4186 9335 4116 9334
TIME...MOT...LOC 0029Z 270DEG 36KT 4220 9387 4115 9426
HAIL...1.00IN
WIND...60MPH
$$
Small1 follow-up statement
742
WWUS53 KDMX 070055
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
655 PM CST MON MAR 6 2017
IAC001-015-049-121-153-169-181-070115-
/O.CON.KDMX.SV.W.0022.000000T0000Z-170307T0115Z/
Polk IA-Story IA-Madison IA-Boone IA-Adair IA-Dallas IA-Warren IA-
655 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR POLK...STORY...MADISON...BOONE...SOUTHEASTERN ADAIR...DALLAS AND
WARREN COUNTIES...
At 653 PM CST, severe thunderstorms were located along a line
extending from near Roland to 9 miles north of Lakeside Casino,
moving east at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 6:45pm 67 mph wind was reported at the
Ames Airport. 50-60 mph wind was observed at 6:41pm at the
National Weather Service office in north Johnston.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Indianola, Altoona, Waukee, Boone, Norwalk, Pleasant Hill,
Grimes, Perry, Nevada, Winterset, Adel, Windsor Heights and Carlisle.
This includes the following highways...
Interstate 35 between mile markers 44 and 72, and between mile
markers 87 and 126.
Interstate 80 between mile markers 99 and 149.
Interstate 235 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for central,
south central and southwestern Iowa.
LAT...LON 4117 9433 4221 9396 4220 9323 4186 9327
4186 9335 4116 9334
TIME...MOT...LOC 0053Z 270DEG 65KT 4221 9346 4116 9385
HAIL...1.00IN
WIND...60MPH
$$
SmallWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:44 PM CST, 46 minutes earlier.
Area forecast discussion, Mar 6, 5:44 PM CST, 46 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 544 PM CST Mon Mar 6 2017 .SHORT TERM.../Tonight/ Issued at 312 PM CST Mon Mar 6 2017 Confidence: Medium to High Main concerns ongoing wind and severe weather. Strong winds will into the evening hours over the west/central and relax late evening. As front moves east tonight winds will increase over the west and northwest areas through the overnight hours. Severe threat already well spelled out with watch covering the entire area through late evening. Fast moving storms...damaging thunderstorm winds and hail as well as potential for isolated tornadoes due to either quasi linear bowing segments or initially a few discrete cells. Activity over western Iowa may weaken with strong shear this evening with another area of development taking place over Missouri and moving into southeast Iowa around and after 00z...mainly from I35 east. With a fast moving and fluid evolution of storms anticipated... confidence on coverage over the entire area still limited. May be more scattered in nature at times...with one or more lines of storms during the event. Winds briefly drop off a bit late tonight only to increase again on Tuesday over much of the region. .LONG TERM.../Tuesday through Monday/ Issued at 312 PM CST Mon Mar 6 2017 Tuesday the forecast concern revolves around wind. Forecast soundings mix the atmosphere to around 500mb but slightly lower than they did yesterday and winds are just a bit less. Further analysis in BUFKIT shows winds not really reaching high wind warning criteria...though very close. A wind advisory for high end wind speeds was issued for Tuesday afternoon across areas North of a line from Carrol to Waterloo. Strongest winds are expected in the far Northwest and North near the Minnesota border. There are also fire weather concerns, discussed in a separate section below. On Wednesday we will be in strong cold advection in a rather fast Northwest flow aloft. This will bring in colder temps and once again create a strong wind scenario. Given the numerous headlines in place I have opted to not include any mention of strong winds for Wednesday at this point but they are indeed going to have to be addressed in later periods. Beyond Wednesday, the overall pattern has not changed and we remain in a broad NW flow but a Canadian surface high slides down bringing a reinforcing shot of cold air. We are still looking at a couple of weak shortwaves riding through the state Friday afternoon/night and a stronger one Saturday. Yet another wave passes through in the series on Sunday/Sunday night. Given the colder temps, precip...especially at night and early morning...will likely be snow North, rain South and a mix somewhere in between. There is the possibility that accumulating snow will occur across Northern Iowa. This will be the next concern to watch for after the wind/fire threat. && .AVIATION.../For the 00Z TAFS through 00Z Tuesday evening/ Issued at 544 PM CST Mon Mar 6 2017 Line of storms moving through with gusty winds and large hail. CIGS about VFR, briefly could be IFR. Winds to shift around to the southwest behind the storms, and then west this evening behind a cold front. Very gusty westerly winds expected Tuesday with VFR conditions. && .FIRE WEATHER... Issued at 312 PM CST Mon Mar 6 2017 Very strong wind is expected over the state on Tuesday. Trends from soundings are just slightly less from yesterday's run but are still very strong. Areas North of Highway 20 are still going to see the strongest winds with more marginal wind speeds the further South you go. Calls were made to observers and core partners regarding the consideration of a red flag warning. The issue is that the strongest winds are not co-located with the lowest relative humidity values and the RH values across the North are 35 to 45% which are pretty high when considering a red flag warning. Countering that is the fact that these are one hour fuels and the strength of the wind will dry things out fairly quickly. Observers confirmed that fuels near the ground are moist and that there is some green up of cool season grasses as well as some new growth of warm season grasses beginning. Given the time of year and the lack of any activity due to the wind, cooler temps and high end advisory type wind speeds, a fire weather watch was issued. Should winds be stronger and relative humidity values across the North drop further, a red flag warning would need to be issued. I'll leave this for the mid shift to consider when the latest data is available. && .DMX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch Tuesday afternoon for IAZ004>007-015>017- 023>028-033>039-044>050-059>062-074-075. Wind Advisory until midnight CST tonight for IAZ004>007-015>017- 023>026-033>037-044>049-057>061-070>074-081>085-092>096. Wind Advisory from 11 AM to 6 PM CST Tuesday for IAZ004>007- 015>017-023>028-033>037-044>047. && SHORT TERM...REV LONG TERM...FAB AVIATION...Beerends FIRE WEATHER...FAB
Hazardous weather outlook, Mar 6, 2:59 PM CST, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 259 PM CST Mon Mar 6 2017 IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074- 081>084-092>095-072100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon- Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren-Marion-Adams- Union-Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely this afternoon and move very quickly northeast. There is a slight risk of severe storms with the main threat from damaging winds. Large hail is also possible along with an isolated tornado. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and into the evening. IAZ027-028-038-039-050-062-075-072100- Butler-Bremer-Grundy-Black Hawk-Tama-Poweshiek-Mahaska- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms will become likely by early evening and move very quickly northeast. There is a slight risk of severe storms with the main threat from damaging winds. Large hail is also possible along with an isolated tornado. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and into the evening. IAZ085-096-072100- Monroe-Appanoose- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Iowa. .DAY ONE...This afternoon and tonight A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms will become likely by early evening and move very quickly northeast. There is an enhanced risk of severe storms with the main threat from damaging winds. Large hail is also possible along with tornados. The threat of severe weather will end late this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and into the evening. IAZ086-097-072100- Wapello-Davis- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Iowa. .DAY ONE...This afternoon and tonight Thunderstorms will become likely by early evening and move very quickly northeast. There is an enhanced risk of severe storms with the main threat from damaging winds. Large hail is also possible along with tornados. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and into the evening. REV
In the hours before
Local storm report, Mar 6, 6:01 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
601 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST WEBSTER CITY 42.47N 93.82W
03/06/2017 M69 MPH HAMILTON IA MESONET
.
&&
MJBLocal storm report, Mar 6, 6:18 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 3 ENE HARCOURT 42.28N 94.13W
03/06/2017 WEBSTER IA EMERGENCY MNGR
SPOTTER REPORTED SEEING SWIRLING DUST,
DAMAGE HAS BEEN REPORTED IN THE AREA. .
&&
MJBLocal storm report, Mar 6, 6:21 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
621 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 1 SW MINBURN 41.75N 94.04W
03/06/2017 E60 MPH DALLAS IA LAW ENFORCEMENT
.
&&
MJBLocal storm report, Mar 6, 6:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
623 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WEBSTER CITY 42.47N 93.82W
03/06/2017 HAMILTON IA TRAINED SPOTTER
SEMI BLOWN ON ITS SIDE ON HIGHWAY 20 NEAR
WEBSTER CITY. TIME ESTIMATED, BASED ON
RADAR.
&&
BFLocal storm report, Mar 6, 6:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG WEBSTER CITY 42.46N 93.82W
03/06/2017 HAMILTON IA PUBLIC
THUNDERSTORM WIND TOOK OUT POWER IN WEBSTER
CITY. REPORT VIA SOCIAL MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Mar 6, 6:30 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG BOXHOLM 42.18N 94.11W
03/06/2017 BOONE IA EMERGENCY MNGR
POWER LINES DOWN IN TOWN.
&&
MJBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:03 PM CST | Severe Thunderstorm Warning | DMX | Adair, Boone, Cass, Dallas, Greene, Guthrie and 1 more | 42 min |
| Mar 6, 6:09 PM CST | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 51 min |
| Mar 6, 6:31 PM CST | Severe Thunderstorm Warning | DMX | Cerro Gordo | 29 min |
| Mar 6, 6:39 PM CST | Severe Thunderstorm Warning | DMX | Clarke, Union | 51 min |
| Mar 6, 7:07 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 53 min |
| Mar 6, 7:07 PM CST | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin, Marshall | 37 min |
| Mar 6, 7:12 PM CST | Severe Thunderstorm Warning | DMX | Marion, Warren | 48 min |
| Mar 6, 7:21 PM CST | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Monroe | 54 min |
| Mar 6, 7:21 PM CST | Tornado Warning | DMX | Marion, Warren | 24 min |
| Mar 6, 7:31 PM CST | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 59 min |
| Mar 6, 7:32 PM CST | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 58 min |
| Mar 6, 7:40 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 54 min |
| Mar 6, 7:40 PM CST | Tornado Warning | DMX | Jasper, Mahaska, Marion | 22 min |
| Mar 6, 7:43 PM CST | Tornado Warning | DMX | Jasper, Poweshiek | 32 min |
| Mar 6, 7:51 PM CST | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 54 min |
| Mar 6, 7:56 PM CST | Tornado Warning | DMX | Wayne | 34 min |
| Mar 6, 8:08 PM CST | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 35 min |
| Mar 6, 8:22 PM CST | Tornado Warning | DMX | Appanoose, Wayne | 23 min |
| Mar 6, 8:38 PM CST | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 41 min |
| Mar 6, 8:40 PM CST | Tornado Warning | DMX | Appanoose, Davis, Monroe, Wapello | 35 min |
| Mar 7, 4:00 AM CST | Red Flag Warning | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 14 hr |
| Mar 7, 10:40 AM CST | River Flood Warning | DMX | Black Hawk | 4 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.